gastroenterologist-icon
Abdomen pain with dizzy
I was diagnosed with gastro in 2004 by Dr HG desai and was treated with meds post endoscopy. Recently the pain has started in the same location which is left side of the stomach and post passing stool I start getting sweat and feel dizzy along with breathlessness. At times while passing stool it burns but MO trace of blood on the same. I pass stool at least 3-4 times in the morning which is happening since couple of yrs to empty the stomach. Been to a nearby Dr and she has given meds to increase pancreas functioning and stopping signal going to the brain for feeling nauseous. She mentioned about spleen being on the left side and something to do with that. But after taking meds I am feeling constant pain or weird feeling in my lower back. Need help as to what is happening and line of treatment.
88 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sachin Wani
Gastroenterologist 13 yrs exp Thane
This can be severe gastritis.. Need to start antacids.. Do blood tests... Cbc,, ultrasound abdomen and stool routine test.. Consult a gastroenterologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.